Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 17, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 25, 2009, 8:57 PM CDT for Kay County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2009, 8:57 PM CDT (01:57 UTC)
- Expired
- Apr 25, 2009, 9:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Kay County, OK
The radar
The Wichita radar (KICT), 81 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1154 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 260157
TOROUN
OKC071-260245-
/O.NEW.KOUN.TO.W.0017.090426T0157Z-090426T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT SAT APR 25 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 945 PM CDT
* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES
NORTHEAST OF NARDIN...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BRAMAN...CHILOCCO
AND NARDIN.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 224 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3699 9706 3676 9744 3693 9747 3700 9739
3700 9706
TIME...MOT...LOC 0158Z 225DEG 28KT 3685 9742
$$1 follow-up statement
000
WWUS54 KOUN 260225
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT SAT APR 25 2009
OKC071-260245-
/O.CON.KOUN.TO.W.0017.000000T0000Z-090426T0245Z/
KAY OK-
925 PM CDT SAT APR 25 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHERN
KAY COUNTY...
AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES EAST OF
BRAMAN...MOVING NORTHEAST AT 25 MPH. ALTHOUGH THE SHEAR HAS WEAKENED
OVER THE PAST 15 MINUTES NEAR THE SURFACE...THE STORM IS STILL
CAPABLE OF PRODUCING A TORNADO AS IT MOVES NORTHEAST
* LOCATIONS IN THE WARNING INCLUDE BRAMAN AND CHILOCCO.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 231 AND 235.
LAT...LON 3683 9734 3696 9736 3700 9738 3700 9706
3699 9706
TIME...MOT...LOC 0223Z 242DEG 22KT 3691 9725
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 25, 6:22 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 25, 6:22 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 622 PM CDT SAT APR 25 2009 .AVIATION... STATIONARY FRONT FORECAST TO LIFT SLOWLY N THIS EVENING TO BRING KGAG AND KWWR BACK INTO WARM SECTOR AND GUSTY S/SSE WINDS BY 09Z. T-STORMS WILL REMAIN WIDESPREAD AND STRONG THIS EVENING BEFORE DECREASING IN NUMBER/INTENSITY LATER TONIGHT. CIG/VSBY DROPPING MOST AREAS LATER TONIGHT THEN IMPROVING DURING DAY SUNDAY. STORMS LIKELY TO BECOME NUMEROUS AGAIN ALL AREAS SUNDAY... PERHAPS INCREASING AS EARLY AS LATE TONIGHT. TO KEEP IT SIMPLE WE HAVE INCLUDED VCTS IN MOST TAFS AND HAVE LIMITED TEMPO GROUPS TO THE FIRST 4 HRS. && .PREV DISCUSSION... /ISSUED 245 PM CDT SAT APR 25 2009/ DISCUSSION... STATIONARY FRONT...EXTENDING FROM JUST SOUTH OF ANTELOPE HILLS OF NORTHWEST ROGER MILLS COUNTY...NORTHEAST TO NEAR CHEROKEE...WILL BE FOCUS FOR STRONG/SEVERE STORMS THROUGH THE EVENING. THIS FRONT EXPECTED TO LIFT NORTHWARD THIS EVENING...SO LOCATIONS THAT ARE NOW WELL NORTH OF FRONT ARE STILL UNDER SEVERE WEATHER THREAT LATER THIS EVENING AS FRONT LIFTS NORTH. BASED ON SATELLITE/RADAR - TRIPLE POINT TRYING TO SET UP NEAR CLARENDON TEXAS. INITIATION THIS AFTERNOON WILL LIKELY BE IN SEVERAL SPOTS...FROM SOUTHERN KANSAS DOWN THE FRONT...AND ALSO NEAR TRIPLE POINT. CURRENTLY...MOST OF THE CONVERGENCE IS ALONG COLD FRONT...BUT EXPECTED TO INCREASE ALONG DRY LINE OVER THE NEXT COUPLE OF HOURS. AS FAR AS SUNDAY GOES...SOMEWHAT DEPENDENT ON WHAT HAPPENS TO TONIGHT AND WHICH MODEL YOU PREFER. GFS LOOKS A LITTLE MORE VOLATILE WHILE THE NAM APPEARS TO HAVE WEAKER CAP WITH STRONG LARGE SCALE LIFT...WHICH WOULD LEAD TO A LOT OF STORMS AND POSSIBLY LARGE THUNDERSTORMS CLUSTERS...AS OPPOSED TO MORE DISCRETE STORMS. HOWEVER...LCLS WILL BE LOW AND LOWER/DEEP SHEAR IMPRESSIVE ON BOTH MODELS...SO SEVERE WEATHER THREAT APPEARS SIGNIFICANT. WITH WESTERN TROUGH AND FRONTAL BOUNDARY MAKING PASSES AT REGION... DAY TO DAY CHANCES FOR STRONG-SEVERE WEATHER WILL CONTINUE THROUGH MUCH OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 76 63 72 / 40 60 70 60 HOBART OK 63 78 62 77 / 40 60 50 40 WICHITA FALLS TX 69 79 67 78 / 30 50 60 60 GAGE OK 53 78 56 70 / 40 60 40 20 PONCA CITY OK 63 76 64 68 / 60 60 80 50 DURANT OK 67 77 67 76 / 20 20 60 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/24/24
Hazardous weather outlook, Apr 25, 2:05 PM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT SAT APR 25 2009
OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
205 PM CDT SAT APR 25 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS... WITH A SLIGHT
RISK SURROUNDING THE MODERATE RISK.
LOCATION...
THE MODERATE RISK AREA IS TO THE WEST OF A LINE FROM BLACKWELL AND
KINGFISHER... TO LAWTON OKLAHOMA... TO VERNON AND GOODLETT TEXAS...
AND THEN EAST OF A BUFFALO TO ARNETT OKLAHOMA LINE. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS SURROUNDING THE MODERATE RISK
AREA TO THE WEST OF A LINE FROM STILLWATER TO OKLAHOMA CITY TO
WICHITA FALLS AND ARCHER CITY TEXAS... AND INCLUDING FAR NORTHWEST
OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 1 AM.
IMPACTS...
THE PRIMARY SEVERE WEATHER CONCERN WILL BE HAIL TO THE SIZE OF
BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES WILL ALSO BE
POSSIBLE...PRIMARILY IN THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY SUNDAY MORNING.
DISCUSSION...
A COLD FRONT WILL SLOW DOWN AND STALL THIS AFTERNOON...FROM
WEST-CENTRAL OKLAHOMA...NORTHEASTWARD INTO NORTH-CENTRAL OKLAHOMA. A
DRY LINE WILL INTERSECT THE FRONT IN THE EAST-CENTRAL TEXAS
PANHANDLE AND EXTEND SOUTH ACROSS THE EASTERN TEXAS PANHANDLE.
BY LATE AFTERNOON... SURFACE HEATING COULD WEAKEN THE CAP
SUFFICIENTLY SUCH THAT THUNDERSTORMS MAY FORM ALONG THE DRY LINE AND
COLD FRONT. INSTABILITY AND SHEAR WILL BE MORE THAN SUFFICIENT FOR
THE DEVELOPMENT OF ORGANIZED SEVERE STORMS. SUPERCELLS ARE EXPECTED
ALONG BOTH BOUNDARIES...ALTHOUGH THE STRONGEST STORMS ARE EXPECTED
TO DEVELOP ALONG THE DRY LINE. LARGE HAIL WILL BE THE PRIMARY
THREAT...WITH VERY DAMAGING WIND GUSTS ALSO POSSIBLE. TORNADOES WILL
BE POSSIBLE AS WELL...ESPECIALLY NEAR AND EAST OF THE COLD FRONT AND
DRY LINE INTERSECTION. LOW-LEVEL SHEAR IS EXPECTED TO BECOME MOST
FAVORABLE FOR TORNADO DEVELOPMENT DURING THE EARLY EVENING.
LATE TONIGHT...THUNDERSTORMS ALONG THE COLD FRONT ARE EXPECTED TO
FORM A COMPLEX AND MOVE ACROSS KANSAS AND NORTHERN PORTIONS OF
OKLAHOMA. LARGE HAIL WILL CONTINUE TO BE A THREAT TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 500 AM CDT SUNDAY APR 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A PROLONGED PERIOD OF ACTIVE WEATHER FOR THE SOUTHERN PLAINS...
INCLUDING THE POTENTIAL FOR SEVERE THUNDERSTORMS AND FLOODING
RAIN... WILL BEGIN THIS WEEKEND AND CONTINUE WELL INTO NEXT WEEK.
GULF MOISTURE RETURN INTO THE SOUTHERN PLAINS WILL CONTINUE THROUGH
EARLY NEXT WEEK. A DRY LINE WILL REMAIN IN THE AREA OF WEST TEXAS
THROUGH THE WEEKEND. A COLD FRONT IS FORECAST TO REMAIN IN OR NEAR
THE OKLAHOMA AND NORTH TEXAS AREA FROM SUNDAY THROUGH THE MIDDLE OF
NEXT WEEK. ALL OF THIS WILL TAKE PLACE BENEATH A STRONG AND
PERSISTENT SOUTHWESTERLY FLOW ALOFT... WHICH WILL FEATURE SEVERAL
EMBEDDED DISTURBANCES. MOISTURE... INSTABILITY... AND VERTICAL WIND
PROFILES WILL BE FAVORABLE FOR MULTIPLE ROUNDS OF STRONG TO SEVERE
THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY.
OTHER HAZARDOUS WEATHER...
HEAVY RAIN COULD LEAD TO FLOODING BY NEXT WEEK... INCLUDING AN
INCREASING POTENTIAL FOR MAINSTEM RIVER FLOODING BY MIDWEEK.
WIDESPREAD RAINFALL TOTALS OF 2 TO 4 INCHES ARE LIKELY BETWEEN THIS
WEEKEND AND NEXT WEDNESDAY. LOCAL TOTALS GREATER THAN 5 INCHES WILL
BE POSSIBLE.
STRONG SOUTH WINDS ARE EXPECTED TO CONTINUE ON SUNDAY. SUSTAINED
WINDS NEAR 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.
TAYLOR/MAXWELLIn the hours before
Local storm report, Apr 25, 8:09 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL DILL CITY 35.28N 99.13W
04/25/2009 E1.75 INCH WASHITA OK AMATEUR RADIO
&&
SMITHLocal storm report, Apr 25, 8:10 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 6 E RENFROW 36.92N 97.55W
04/25/2009 E0.88 INCH GRANT OK PUBLIC
&&
FMLocal storm report, Apr 25, 8:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 5 SW CAMARGO 35.97N 99.35W
04/25/2009 E1.75 INCH DEWEY OK FIRE DEPT/RESCUE
&&
FMLocal storm report, Apr 25, 8:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 2 S CAMARGO 35.99N 99.29W
04/25/2009 E1.00 INCH DEWEY OK AMATEUR RADIO
0823 PM HAIL CORDELL 35.30N 98.98W
04/25/2009 E1.00 INCH WASHITA OK EMERGENCY MNGR
&&
FMLocal storm report, Apr 25, 8:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 4 W POND CREEK 36.67N 97.87W
04/25/2009 E0.75 INCH GRANT OK PUBLIC
&&
FMLocal storm report, Apr 25, 8:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL 5 S BURNS FLAT 35.28N 99.18W
04/25/2009 E1.00 INCH WASHITA OK AMATEUR RADIO
&&
SMITHThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 56 min |
| Apr 25, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 48 min |
| Apr 25, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 59 min |
| Apr 25, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 59 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 61 min |
| Apr 25, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 59 min |
| Apr 25, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 67 min |
| Apr 25, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 63 min |
| Apr 25, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woodward | 57 min |
| Apr 25, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 64 min |
| Apr 25, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 59 min |
| Apr 25, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 67 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 38 min |
| Apr 25, 9:13 PM CDT | Areal Flood Warning | OUN | Blaine, Dewey, Garfield, Grant, Kay, Major | 6 hr |
| Apr 25, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Woods, Woodward | 59 min |
| Apr 25, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 57 min |
| Apr 25, 9:42 PM CDT | Tornado Warning | OUN | Garfield | 33 min |
| Apr 25, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 60 min |
| Apr 25, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 59 min |
| Apr 25, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 55 min |
| Apr 25, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 62 min |
| Apr 25, 10:13 PM CDT | Tornado Warning | OUN | Garfield, Grant | 32 min |
| Apr 25, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 53 min |
| Apr 25, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 46 min |
| Apr 25, 10:42 PM CDT | Tornado Warning | OUN | Garfield, Grant | 63 min |
| Apr 25, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 66 min |
| Apr 25, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 27 min |
| Apr 25, 11:36 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 54 min |
| Apr 25, 11:47 PM CDT | Tornado Warning | OUN | Grant | 43 min |
| Apr 25, 11:58 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 47 min |
| Apr 26, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 55 min |
| Apr 26, 12:12 AM CDT | Tornado Warning | OUN | Kay | 48 min |
| Apr 26, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 63 min |
| Apr 26, 12:40 AM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 65 min |
| Apr 26, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 53 min |
| Apr 26, 12:57 AM CDT | Areal Flood Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 3 hr |
| Apr 26, 1:39 AM CDT | Tornado Warning | OUN | Garfield, Grant | 66 min |
| Apr 26, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 32 min |
| Apr 26, 1:54 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 18 hr |
| Apr 26, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 63 min |
| Apr 26, 3:04 AM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Dewey, Garfield, Grant, Kay and 4 more | 4 hr |
| Apr 26, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 66 min |
| Apr 26, 6:38 AM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more | 3 hr |
| Apr 26, 8:31 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 67 hr |
| Apr 26, 9:05 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 29 hr |
| Apr 26, 9:05 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 47 hr |
| Apr 26, 9:47 AM CDT | Areal Flood Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major | 6 hr |
| Apr 26, 10:02 AM CDT | Flood Watch | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more | 30 hr |
| Apr 26, 11:26 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| Apr 26, 11:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 47 min |
| Apr 26, 12:03 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more | 13 hr |
| Apr 26, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 45 min |
| Apr 26, 12:36 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 39 min |
| Apr 26, 12:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| Apr 26, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Apr 26, 1:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 63 min |
| Apr 26, 1:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 62 min |
| Apr 26, 1:30 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 22 min |
| Apr 26, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 65 min |
| Apr 26, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 66 min |
| Apr 26, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 48 min |
| Apr 26, 2:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 59 min |
| Apr 26, 3:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 62 min |
| Apr 26, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 63 min |
| Apr 26, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 67 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 59 min |
| Apr 26, 3:50 PM CDT | Flash Flood Warning | OUN | Ellis, Harper, Woodward | 4 hr |
| Apr 26, 4:04 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 56 min |
| Apr 26, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 65 min |
| Apr 26, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 56 min |
| Apr 26, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| Apr 26, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Harper, Woods, Woodward | 63 min |
| Apr 26, 4:56 PM CDT | Tornado Warning | OUN | Dewey, Ellis, Woodward | 64 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 62 min |
| Apr 26, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 63 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 61 min |
| Apr 26, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 66 min |
| Apr 26, 5:42 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 54 min |
| Apr 26, 5:47 PM CDT | Tornado Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 58 min |
| Apr 26, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 54 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.